RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Algebra i Analiz:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2015, Volume 27, Issue 1  


Research Papers
(Locally) shortest arcs of special sub-Riemannian metric on the Lie group $SO_0(2,1)$
V. N. Berestovskii
3
Estimation of intermediate derivatives and theorems of Bang type. I
R. A. Gaisin
23
Incomplete system of exponentials on arcs and nonquasianalytic Carleman classes. II
A. M. Gaisin, R. A. Gaisin
49
On the derivative of two functions from Denjoy–Tichy–Uitz family
D. R. Gayfulin
74
On the boundary behavior of positive solutions of elliptic differential equations
A. A. Logunov
125
Shadowing and non-transversal intersection
A. Petrov
149
On minimal Leibniz algebras with nilpotent commutator subalgebra
S. M. Ratseev
178
On the Cheeger–Müller theorem for an even-dimensional cone
L. Hartmann, M. Spreafico
194

Easy Reading for a Professional
Piecewise distance preserving maps
A. Petrunin, A. Yashinski
218
Алгебра и анализ St. Petersburg Mathematical Journal
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019